Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Taylor series methods for the solution of Volterra integral and integro-differential equations


Author: Alan Goldfine
Journal: Math. Comp. 31 (1977), 691-707
MSC: Primary 65R05
MathSciNet review: 0440970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algorithms based on the use of Taylor series are developed for the numerical solution of Volterra integral and integro-differential equations of arbitrary order. It is shown that these algorithms are uniformly convergent, bounds are obtained for the truncation error, and an asymptotic error analysis is provided for the integral equation case. The various problems of computer implementation are discussed, and the results of certain experiments suggested by the theory are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0440970-4
PII: S 0025-5718(1977)0440970-4
Keywords: Volterra integral equation, Volterra integro-differential equation, Taylor series method, initial value problems, symbolic differentiation
Article copyright: © Copyright 1977 American Mathematical Society